Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stomach ulcers, vomiting blood, loss of appetite, stomach and back pain. Treatment options?

I have had ulcers issues in the past, I have had to take 7 Months off work, due to stress and depression . I fear that s im having the same symptoms again, vomiting blood, not able to eat my much, wanting to sleep all the time but never feeling rested, large amount of.pain in my stomach, back. What should I do?? Because im missing to much college, and having a hard time explaining. What s going in because related to depression.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

As human brain can stimulate stomach acid secretion, any stress or depression can affect the stomach as well as the other parts of human body. Your symptoms can be caused by peptic ulcers indeed. Upper middle or left abdominal pain radiating to the back can be also caused by gallstones or pancreas disease.
It seems that you should take care of both your physical and metal areas of your body. Upper GI endoscopy with Helicobacter Pylori test should be done as well as full blood work, liver tests, amylase and abdominal ultrasound.
You should avoid coffee, fatty foods, soft drinks, fruit juices. Start Magnesium 400 mg a day supplementation. Moreover, psychiatrist consult seems to be beneficial at your case. SSRI medicines can be very helpful as you need to know that it is your right to feel well and you should fight for it.

Hope this will help.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor